Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the structure of quantum permutation groups


Authors: Teodor Banica and Sergiu Moroianu
Journal: Proc. Amer. Math. Soc. 135 (2007), 21-29
MSC (2000): Primary 16W30; Secondary 81R50
Published electronically: June 22, 2006
MathSciNet review: 2280170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The quantum permutation group of the set $ X_n=\{ 1,\ldots ,n\}$ corresponds to the Hopf algebra $ A_{aut}(X_n)$. This is an algebra constructed with generators and relations, known to be isomorphic to $ \mathbb{C} (S_n)$ for $ n\leq 3$, and to be infinite dimensional for $ n\geq 4$. In this paper we find an explicit representation of the algebra $ A_{aut}(X_n)$, related to Clifford algebras. For $ n=4$ the representation is faithful in the discrete quantum group sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30, 81R50

Retrieve articles in all journals with MSC (2000): 16W30, 81R50


Additional Information

Teodor Banica
Affiliation: Laboratoire Emile Picard, Université Paul Sabatier, 118 route de Narbonne, 31062 Toulouse, France
Email: banica@picard.ups-tlse.fr

Sergiu Moroianu
Affiliation: Institutul de Matematică al Academiei Române, P.O. Box 1-764, RO-014700 Bucureşti, Romania
Email: moroianu@alum.mit.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08464-4
PII: S 0002-9939(06)08464-4
Keywords: Hopf algebra, magic biunitary matrix, inner faithful representation
Received by editor(s): November 24, 2004
Received by editor(s) in revised form: July 28, 2005
Published electronically: June 22, 2006
Additional Notes: The second author was partially supported by the Marie Curie grant MERG-CT-2004-006375 funded by the European Commission, and by a CERES contract (2004)
Communicated by: Martin Lorenz
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.